| Model Number |
328519 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that syringe 1.0ml 31g 6mm s/c u-100 relion neelde broke off in arm during injection.The following information was provided by the initial reporter: material no.328519 batch no.9350453.It was reported that needle broke off in arm during injection.Was removed without medical attention.Verbatim: consumer reported finding needles bend while injecting of these few syringes from this box 2 of them broke off in arm.He was able to remove on his own.He claims these were new syringes.But has reused syringes in the past for long times under his doctor direction.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2020-10-23.H6: investigation summary: customer returned (10) 1cc, 6mm, 31g relion syringes in a sealed poly bag from lot # 9350453.Customer states that the needle broke off in arm during injection.All returned syringes were examined and no broken cannula was observed.A review of the device history record was completed for batch# 9350453.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Bd was not able to duplicate or confirm the customer¿s indicated failure.Root cause cannot be determined at this time as the issue is unconfirmed.See h.10.
Event or Problem Description
It was reported that syringe 1.0ml 31g 6mm s/c u-100 relion neelde broke off in arm during injection.The following information was provided by the initial reporter: material no.328519; batch no.9350453.It was reported that needle broke off in arm during injection.Was removed without medical attention.Verbatim: consumer reported finding needles bend while injecting of these few syringes from this box 2 of them broke off in arm.He was able to remove on his own.He claims these were new syringes.But has reused syringes in the past for long times under his doctor direction.